On the behaviour of Jordan-algebra norms on associative algebras
Miguel Cabrera Garcia; Antonio Moreno Galindo; Angel Rodríguez Palacios
Studia Mathematica (1995)
- Volume: 113, Issue: 1, page 81-100
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] R. Arens, M. Goldberg and W. A. J. Luxemburg, Multiplicativity factors for seminorms II, J. Math. Anal. Appl. 170 (1992), 401-413. Zbl0796.46034
- [2] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin, 1973. Zbl0271.46039
- [3] M. Cabrera, A. Moreno and A. Rodríguez, Zel'manov's theorem for primitive Jordan-Banach algebras, preprint, Universidad de Granada, 1993. Zbl0922.17019
- [4] M. Cabrera and A. Rodríguez, Zel'manov's theorem for normed simple Jordan algebras with a unit, Bull. London Math. Soc. 25 (1993), 59-63.
- [5] M. Cabrera and A. Rodríguez, Nondegenerately ultraprime Jordan-Banach algebras: a Zel'manovian treatment, Proc. London Math. Soc. 69 (1994), 576-604. Zbl0809.46044
- [6] A. Fernández, E. Garcia and A. Rodríguez, A Zel'manov prime theorem for JB*-algebras, J. London Math. Soc. 46 (1992), 319-335. Zbl0723.17025
- [7] A. Fernández and A. Rodríguez, Primitive noncommutative Jordan algebras with nonzero socle, Proc. Amer. Math. Soc. 96 (1986), 199-206. Zbl0585.17001
- [8] H. Hanche-Olsen and E. Størmer, Jordan Operator Algebras, Monographs Stud. Math. 21, Pitman, 1984. Zbl0561.46031
- [9] I. N. Herstein, Rings with Involution, Chicago Lectures in Math., The University of Chicago Press, Chicago, 1976.
- [10] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Publ. 37, Providence, R.I., 1968.
- [11] N. Jacobson, Structure and Representations of Jordan Algebras, Amer. Math. Soc. Colloq. Publ. 39, Providence, R.I., 1968.
- [12] N. Jacobson, Basic Algebra II, Freeman, San Francisco, 1980.
- [13] W. S. Martindale, 3rd., Lie isomorphisms of prime rings, Trans. Amer. Math. Soc. 142 (1969), 437-455. Zbl0192.37802
- [14] K. McCrimmon, The Zel'manov approach to Jordan homomorphisms of associative algebras, J. Algebra 123 (1989), 457-477. Zbl0675.17016
- [15] J. M. Osborn and M. L. Racine, Jordan rings with nonzero socle, Trans. Amer. Math. Soc. 251 (1979), 375-387. Zbl0409.17014
- [16] J. Pérez, L. Rico, A. Rodríguez and A. R. Villena, Prime Jordan-Banach algebras with nonzero socle, Comm. Algebra 20 (1992), 17-53. Zbl0742.17028
- [17] C. E. Rickart, General Theory of Banach Algebras, Krieger, New York, 1974. Zbl0275.46045
- [18] A. Rodríguez, La continuidad del producto de Jordan implica la del ordinario en el caso completo semiprimo, in: Contribuciones en Probabilidad, Estadística Matemática, Enseñanza de la Matemática y Análisis, Secretariado de Publicaciones de la Universidad de Granada, Granada, 1979, 280-288.
- [19] A. Rodríguez, A Vidav-Palmer theorem for Jordan C*-algebras and related topics, J. London Math. Soc. 22 (1980), 318-332.
- [20] A. Rodríguez, Jordan axioms for C*-algebras, Manuscripta Math. 61 (1988), 297-314.
- [21] A. Rodríguez, Continuity of densely valued homomorphisms into H*-algebras, Quart. J. Math. Oxford, to appear. Zbl0840.46046
- [22] A. Rodríguez, Jordan structures in Analysis, in: Jordan algebras: Proc. Conf. Oberwolfach, 1992, W. Kaup, K. McCrimmon and H. P. Petersson (eds.), de Gruyter, Berlin, 1994.
- [23] A. Rodríguez, A. Slin'ko and E. Zel'manov, Extending the norm from Jordan-Banach algebras of hermitian elements to their associative envelopes, Comm. Algebra 22 (1994), 1435-1455. Zbl0806.17033
- [24] S. Shirali, On the Jordan structure of complex Banach *-algebras, Pacific J. Math. 27 (1968), 397-404. Zbl0182.17802
- [25] A. M. Slin'ko, On topological rings with involution, Uspekhi Mat. Nauk SSSR 41 (1986), 197-198 (in Russian).
- [26] E. Zel'manov, Absolute zero-divisors and algebraic Jordan algebras, Siberian Math. J. 23 (1982), 100-116.
- [27] E. Zel'manov, On prime Jordan algebras II, ibid. 24 (1983), 89-104.
Citations in EuDML Documents
top- M. Cabrera Garcia, A. Moreno Galindo, A. Rodríguez Palacios, E. Zel'manov, Jordan polynomials can be analytically recognized
- A. Moreno Galindo, Distinguishing Jordan polynomials by means of a single Jordan-algebra norm
- A. Moreno Galindo, The triple-norm extension problem: the nondegenerate complete case.